# SDR REXA2024110601422

- Difficulty date: October 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT RBL 9 BETWEEN FS 349.00 AND 485.00 IS CORRODED.     REMOVED SEAT RAIL AT RBL9 BETWEEN FS 349.00 AND 485.00 IAW CRJ700 AMM 53-00-49-000-801-A03. RECEIVED NEW SERVICEABLE SEAT TRACK PN: SH670-32159-1. PAINTED NEW SERVICEABLE SEAT RAIL P/N SH670-32159-1 IAW BOMBARDIER MODSUM IS67053000195 REV A DATED 2018-02-07. INSTALLED NEW SERVICEABLE SEAT RAIL PN: SH670-32159-1 AT RBL9 BETWEEN FS 349 AND FS 485 IAW CRJ700 AMM 53-00-49-400-801-A03.
